Log In Sign Up

Birth Control Pills and weight gain???


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to [email protected].

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
April 13th, 2008, 01:44 AM
mamalamb's Avatar Platinum Supermommy
Join Date: Apr 2006
Posts: 6,079
So I have been debating going off my BCPs....I think they are screwing up my periods and possibly part of the reason I did not and am having an EXTREMELY hard time losing my pregnancy weight.....DH and I barely have sex anyway (but that is a different thread!!!!!) so condoms would not be that big of a deal.

ANYWAY, I am just wanting personal experiences involving weight and birth control pills. Anyone lose weight after stopping them? Have a hard time losing weight while on them? Or is it just an old wives tale about BCPs and weight gain???
__________________
Ella, age 10
Abby, age 6
Max, age 3


Reply With Quote
  #2  
April 13th, 2008, 11:09 AM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,397
No, weight gain is a common side effect. Just have a peek at the patient information sheet that came with your prescription, it will list weight gain as one of the potential side effects.
__________________
Reply With Quote
  #3  
April 14th, 2008, 01:20 PM
Platinum Supermommy
Join Date: Aug 2005
Location: USA
Posts: 7,429
Personally I've never had a problem with my B/c pills and I take them everyday 365 days a year. Good luck with whatever you decide to do.
Reply With Quote
  #4  
April 20th, 2008, 09:46 AM
plan4fate's Avatar I may bend, but not break
Join Date: Mar 2008
Location: Wisconsin
Posts: 27,101
Send a message via MSN to plan4fate
I've always lost weight when stopping BC. I'm not using the pill right now, but the nuvaring, and it caused me to gain 20lbs in the first cycle! I was eating healthy (a perfect diet) and going to the gym 3-4 days a week until my running clothes stopped fitting me. It was so depressing. Now that I've been on it 3 months the weight is starting to slowly come off, but it's frustrating knowing that if I was to stop the ring for one month (or the pill) I'd double the weight I'd put on.

Needless to say we're going with condoms, because like you, we don't have sex enough to warrant the hormones.
__________________
1798 Days to Conceive our Miracle!
Baby Girl Due August 7th 2017!!


Reply With Quote
  #5  
April 22nd, 2008, 12:17 PM
ashleighgurl's Avatar Loving Wife and Mommy
Join Date: Jan 2007
Location: Arizona - formally, Michigan
Posts: 12,794
I had no problems with BCP as far as weight gain. When I went off of BCP, the only problem I had was missing my period for 3 months. No problems with weight gain though.
__________________
*Ashleigh*
Wife*Mother*Student*Entrepreneur*
Kyleigh - 7 years old
Our beautiful miracle baby..
Welcomed after 2 years of TTC.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 02:38 AM.



Powered by vBulletin® Version 3.8.9
Copyright ©2000 - 2017, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0